# SDR IPXA2025032415924

- Difficulty date: March 7, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,264 hours, 20,324 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 65B1222714
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CHORD CRACK OF R/H WING T/E BEAM ASSY AT NO. 8 SPOILER. AREA , WBL 382 AND WBL 389. (REPAIR).  REPAIR DAMAGE AREA I.A.W. UPS EO-93212-REQ1 REV.1
